# SDR SWAA2021123053799

- Difficulty date: December 15, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 20,667 hours, 9,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT R/H CAP STRIPS 2EA AS MARKED BOTTOM SKIN SURFACES ARE CORRODED ENTIRE LENGTH OF STRIP ; / [01] REMOVED CORROSION IAW SRM 51-10-02 VERIFIED WITH 10X MAGNIFY ORIGINAL THICKNESS.063 MATERIAL REMOVED .008 MATERIAL REMAINING .055 OUT OF LIMITS.  REPLACED 2EA R/H CAPSTRIPS IAW SRM 51-10-02-0G-0 SECTION 9 AND IPC 25-52-10-03.
